# SDR MWEA00288

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 995766323
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER ANGLE HAS DOUBLE DRILLED HOLES AT FORWARD END.  FABRICATED AND INSTALLED ANGLE REPAIR.
